# SDR USAA001378

- Difficulty date: August 29, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Part time: 42,485 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CORRODED 1 INCH BY 6 INCHES, CREASE BEAM SHEAR WEB BETWEEN STATION 616 AND 639 STRINGER 17.  REPAIRED PER TR 53-10-02.  (M)
